RUS  ENG
Full version
JOURNALS // Differentsial'nye Uravneniya // Archive

Differ. Uravn., 1993 Volume 29, Number 2, Pages 196–204 (Mi de8030)

This article is cited in 6 papers

Ordinary Differential Equations

The stability of linear systems with aftereffect. IV

N. V. Azbelev, L. M. Berezanskii, P. M. Simonov, A. V. Chistyakov

Perm Polytechnic Institute

UDC: 517.929

Received: 19.02.1992


 English version:
Differential Equations, 1993, 29:2, 153–160

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025